# SDR USAABB00111

- Difficulty date: November 18, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: 38760354
- Condition: Contaminated
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABQ - FLT 9242 - AT FL390, WITH THE RIGHT IDG ON MEL AND THE APU OPERATING, THE CREW RECEIVED THE E/M APU OIL QTY AND THE ADD MESSAGE.  THE APU THEN PERFORMED AN AUTO-SHUTDOWN.  FLIGHT DIVERTED TO ABQ AND LANDED WITHOUT FURTHER INCIDENT.  MX SERVICED THE APU AND OPERATED IT WITH NO LEAKS NOTED.  ON SUBSEQUENT FLT 9247, WITH THE RIGHT IDG STILL INOPERATIVE, AT FL370, THE APU SHUT DOWN AGAIN.  THE FLT DIVERTED TO AMA AND LANDED WITHOUT FURTHER INCIDENT.  MX FOUND THE P2 SENDOR AND INLET LINE FILLED WITH DEBRIS.  THE P2 SENSOR WAS REPLACED AND THE INLET LINE CLEANED.  THE RT IDG WAS ALSO REPLACED.  (M)
